MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the leep unit would not cut or blend.There was a burned smell when case cover removed.Unit to be returned for repair.No additional information available.1216677-2026-00033 lp-20-120 leep (b)(4).

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24944913
Report Number1216677-2026-00034
Device Sequence Number17462450
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown